# SDR COEA0803742

- Difficulty date: July 28, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N742FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10349
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 1004PGSB
- Part serial: AA5198
- Condition: Failed
- Location: Engine Torque
- Part time: 1,202 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF.  FLIGHT 100 GEG.  ABORTED TAKEOFF DUE TO LOSS OF TORQUE INDICATION ON LT ENGINE.  TAXIED AIRCRAFT BACK TO RAMP WITHOUT INCIDENT.  REMOVED AND REPLACED THE LT ENGINE TORQUE TRANSMITTER.  (A)
